RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Moscow J. Combin. Number Theory, 2012, том 2, выпуск 4, страницы 63–86 (Mi mjcnt8)  

Choosability in simple hypergraphs

Dmitry Shabanovab

a Lomonosov Moscow State University, Faculty of Mechanics and Mathematics, Department of Probability Theory, Leninskie gory 1, 119991 Moscow, Russia
b Moscow Institute of Physics and Technology, Faculty of Innovations and High Technology, Department of Discrete Mathematics, Dolgoprudny, 141700 Moscow region, Russia

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 12–01–00683-a
Министерство образования и науки Российской Федерации NSh-2519.2012.1
MK-1122.2012.1
This work was supported by Russian Foundation of Fundamental Research (grant \No~12–01–00683-a), by the program “Leading Scientific Schools” (grant \No~NSh-2519.2012.1) and by the grant of the President of Russian Federation MK-1122.2012.1.



Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mjcnt8

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

  •  
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019